Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 360, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 2:48 PM EDT for Butts County, Monroe County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2023, 2:48 PM EDT (18:48 UTC)
- Expired
- Jul 30, 2023, 3:08 PM EDT
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Monroe County, GA
The radar
The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
774
WUUS52 KFFC 301848
SVRFFC
GAC035-207-301930-
/O.NEW.KFFC.SV.W.0360.230730T1848Z-230730T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
248 PM EDT Sun Jul 30 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Monroe County in central Georgia...
Southern Butts County in central Georgia...
* Until 330 PM EDT.
* At 248 PM EDT, a severe thunderstorm was located over High Falls
State Park, or near Jackson, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jackson, Forsyth, Flovilla, High Falls State Park, Blount, Berner,
Juliette, and Indian Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3316 8404 3320 8404 3320 8406 3323 8408
3331 8395 3318 8382 3313 8382 3310 8379
3303 8384 3302 8396
TIME...MOT...LOC 1848Z 319DEG 18KT 3321 8400
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
776
WWUS52 KFFC 301908
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
308 PM EDT Sun Jul 30 2023
GAC035-207-301918-
/O.CAN.KFFC.SV.W.0360.000000T0000Z-230730T1930Z/
Monroe GA-Butts GA-
308 PM EDT Sun Jul 30 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
SOUTHERN BUTTS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
LAT...LON 3316 8404 3320 8404 3320 8406 3323 8408
3331 8395 3318 8382 3313 8382 3310 8379
3303 8384 3302 8396
TIME...MOT...LOC 1904Z 319DEG 18KT 3313 8392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:33 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 30, 2:33 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 233 PM EDT Sun Jul 30 2023 ...New 18Z Aviation Discussion... .UPDATE... Issued at 216 PM EDT Sun Jul 30 2023 Afternoon showers and thunderstorms moving southeast into the state from AL clipped the southwest portion of the metro Atlanta area, with latest CAMs showing blossoming coverage into central Georgia through the afternoon. Storms have stayed sub-severe, with main concern being locally heavy rainfall and damaging wind gusts, but thus far seems 45mph or less. Marginal (1 of 5) Risk of storms remains in place for generally I-20 corridor and southward. Heat Advisory remains in place over central Georgia where multiple observations sites hit triple-digit apparent temperatures above the 105 criteria. && .SHORT TERM... (Today through Monday) Issued at 407 AM EDT Sun Jul 30 2023 Current conditions are mostly calm for all but Far North GA and the Southeast CWA. Showers in the Southeast CWA are remnants of thunderstorms from last night, while the stuff up north is the remnants of the MCS which made its way across TN. The showers across North GA should continue to fade over the next several hours as they enter a region with lower instability. Confidence is low in precipitation initiation across the ATL metro, however as diurnal destabilization occurs we should see thunderstorm coverage increase across central GA. Given potential CAPE values of ~3000J/Kg across central GA this afternoon, a few storms may become strong to severe with gusty winds being the primary hazard. Furthermore, should any outflow boundaries become robust, would not be surprised by MCS formation across Central and into Southern GA. Conditions behind this disturbance should usher in dryer Northerly flow. A heat advisory is in effect for much of central GA today where apparent temperatures could climb over 105. Showers and thunderstorms may be able to cool off some of the area, however with dewpoints in the 70s it is going to be steamy out. Once the disturbance makes its way through our area by tonight, drier conditions set in and heat indices drop for Monday afternoon. SM && .LONG TERM... (Monday night through Saturday) Issued at 407 AM EDT Sun Jul 30 2023 No major forecast concerns or significant weather impacts expected in the long term period. Pattern beyond Monday still defined by NW flow aloft. Earlier signal in yesterday's medium range guidance that upper ridge would build east into Georgia late this week starting to wane in more recent model cycles. In fact, some indication the weakness in the ridge may form into a weak tropical low west of the FL peninsula by Saturday. Appears deep moisture will return Tuesday and remain in place through next weekend. MCS development appears likely Tuesday thru Friday but timing will be tricky and not captured in global, non-convective allowing models. Between MCS, MCV afternoon redevelopment and general pulse thunderstorms, will likely see 30-50% coverage at least during the afternoons and evenings. In addition to traditional convective threats, heavy rainfall and flooding may also occur in this pattern. Heat risk could crop back up again late this week as well. A tropical wave near 50W in the Atlantic basin will likely develop into a tropical cyclone in the next day or two but is not expected to impact the CONUS coastline. SNELSON && .AVIATION... (18Z TAFS) Issued at 216 PM EDT Sun Jul 30 2023 VFR conditions with pockets of MVFR associated in/near convection this afternoon. TSRA has ramped up with daytime heating, but largely stayed south of northern TAF sites. Expect main TS concern to be at CSG and MCN through the next few hours. Patchy morning fog may be an issue where convection holds into the late evening. Gusty winds in convection, but otherwise, NW winds at 5-10kt will become more N Monday. //ATL Confidence...18Z Update... High confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 91 69 89 / 30 10 10 10 Atlanta 72 94 72 93 / 20 10 0 10 Blairsville 63 86 61 83 / 10 10 10 20 Cartersville 69 93 68 90 / 10 0 0 10 Columbus 73 96 74 96 / 20 10 0 10 Gainesville 70 91 69 89 / 20 10 10 10 Macon 73 94 72 93 / 30 10 10 10 Rome 71 93 68 91 / 10 0 0 10 Peachtree City 69 94 69 93 / 20 10 0 10 Vidalia 73 91 73 93 / 40 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM EDT this evening for GAZ039-049>051- 058>062-066>076-078>086-089>098-102>113. && SHORT TERM...31 LONG TERM....SNELSON AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1151 AM EDT Sun Jul 30 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1151 AM EDT Sun Jul 30 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening with most of the activity shifting to middle Georgia after sunset. Some of the storms will be strong and could even be briefly severe with damaging winds, frequent lightning, and locally heavy rainfall. Elevated heat risk is also expected over middle Georgia this afternoon with heat index values up to 106 expected. A heat advisory is in effect through 9 PM this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated afternoon and evening thunderstorms are expected Monday and Tuesday with increasing coverage possible later this week. Some of the storms could be strong to severe with very heavy rain, lightning and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 30, 2:27 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Sun Jul 30 2023
GAZ093-301900-
Macon GA-
227 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of eastern Macon County
through 300 PM EDT...
At 227 PM EDT, a strong thunderstorm was near Winchester, or 8 miles
north of Oglethorpe, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Montezuma, Marshallville, Whitewater State Park, and Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3239 8415 3251 8401 3251 8398 3241 8384
3238 8384 3238 8386 3236 8386 3236 8385
3231 8385 3229 8388 3229 8390 3228 8390
3225 8396 3224 8397
TIME...MOT...LOC 1827Z 314DEG 14KT 3241 8401
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 2:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Sun Jul 30 2023
GAZ053-054-056-067-068-301900-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
228 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of southwestern
Spalding, southeastern Fayette, northeastern Meriwether, northern
Pike and southeastern Coweta Counties through 300 PM EDT...
At 228 PM EDT, a strong thunderstorm was over Digbey, or 13 miles
northwest of Zebulon, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Brooks, Williamson, Haralson, Gay, Concord,
Hilltop, Vaughn, Hollonville, Alvaton, Rover, Digbey, and Zetella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3321 8467 3334 8446 3319 8423 3319 8425
3317 8425 3309 8432 3305 8454
TIME...MOT...LOC 1828Z 314DEG 14KT 3323 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 30, 2:35 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Sun Jul 30 2023
GAZ067-078-079-089-301915-
Harris GA-Meriwether GA-Talbot GA-Muscogee GA-
235 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of south central
Meriwether, Muscogee, western Talbot and Harris Counties through 315
PM EDT...
At 235 PM EDT, a strong thunderstorm was near Hamilton, moving east
at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, Hamilton, Talbotton, Manchester, Pine Mountain, Waverly
Hall, Warm Springs, Woodland, Pine Mountain-Callaway Gardens, Bibb
City, Upatoi, Shiloh, Ellerslie, Laurel Hills, F.d. Roosevelt State
Park, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, and Baughville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3280 8508 3290 8470 3271 8447 3257 8463
3242 8496 3247 8500 3252 8500 3256 8504
3265 8509 3267 8509 3271 8512 3272 8512
3274 8511 3275 8513
TIME...MOT...LOC 1835Z 290DEG 13KT 3275 8495
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 2:36 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Sun Jul 30 2023
GAZ067>069-079-301900-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
236 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of southeastern
Meriwether, southwestern Pike, northwestern Upson and northwestern
Talbot Counties through 300 PM EDT...
At 236 PM EDT, a strong thunderstorm was over Raleigh, or 7 miles
southeast of Greenville, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Manchester, Woodbury, Warm Springs, Woodland, Molena, Gay, Sunset
Village, Raleigh, Atwater, Sprewell Bluff State Park, Crest, Pleasant
Hill, Sunnyside, Imlac, Flint Hill, Lifsey Springs, and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3290 8474 3311 8460 3301 8430 3271 8447
TIME...MOT...LOC 1836Z 290DEG 13KT 3296 8461
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 30, 2:40 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EDT Sun Jul 30 2023
GAZ059-060-072-301915-
Putnam GA-Jones GA-Jasper GA-
240 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of southwestern Putnam,
northwestern Jones and southern Jasper Counties through 315 PM EDT...
At 240 PM EDT, a strong thunderstorm was near Adgateville, or 9 miles
south of Monticello, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ethridge, Wayside, Hillsboro, McElheneys Crossroads, Round Oak,
Adgateville, Blountsville, and Jarrell Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3297 8369 3302 8372 3303 8372 3307 8376
3317 8382 3318 8382 3319 8381 3321 8382
3330 8372 3318 8343 3317 8342 3316 8342
TIME...MOT...LOC 1840Z 315DEG 22KT 3318 8371
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 2:43 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Sun Jul 30 2023
GAZ058-071-301915-
Butts GA-Monroe GA-
243 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of north central Monroe
and southwestern Butts Counties through 315 PM EDT...
At 243 PM EDT, a strong thunderstorm was over High Falls State Park,
or near Jackson, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jackson, Flovilla, High Falls State Park, Blount, Berner, McKibben,
and Indian Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3333 8399 3316 8382 3312 8381 3307 8399
3316 8404 3320 8404 3320 8407 3325 8410
TIME...MOT...LOC 1843Z 315DEG 22KT 3321 8400
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:11 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 29, 8:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 29, 8:42 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 33 min |
| Jul 29, 8:45 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 30 min |
| Jul 29, 8:48 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 29, 9:08 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 37 min |
| Jul 29, 9:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 29, 9:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 29, 9:34 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 26 min |
| Jul 29, 10:04 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Madison | 26 min |
| Jul 29, 10:06 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth, Gwinnett | 24 min |
| Jul 29, 10:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 37 min |
| Jul 29, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 23 min |
| Jul 29, 10:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jul 29, 10:45 PM EDT | Special Weather Statement | FFC | Madison | 15 min |
| Jul 29, 11:00 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| Jul 29, 11:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 29, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 50 min |
| Jul 29, 11:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson | 31 min |
| Jul 30, 12:05 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 24 min |
| Jul 30, 12:07 AM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 30, 12:15 AM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Washington | 30 min |
| Jul 30, 12:37 AM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jul 30, 12:55 AM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 30, 1:13 AM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 30, 1:28 AM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 30, 1:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 30, 2:09 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 30, 2:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 2:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 30, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 30, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon | 44 min |
| Jul 30, 2:35 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 40 min |
| Jul 30, 2:36 PM EDT | Special Weather Statement | FFC | Meriwether | 24 min |
| Jul 30, 2:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Jul 30, 2:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 30, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Jul 30, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 47 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 30, 3:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 30, 3:14 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 31 min |
| Jul 30, 3:19 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 41 min |
| Jul 30, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 36 min |
| Jul 30, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 47 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Treutlen | 45 min |
| Jul 30, 3:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 43 min |
| Jul 30, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 41 min |
| Jul 30, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jul 30, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 46 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Pulaski | 42 min |
| Jul 30, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Sumter | 45 min |
| Jul 30, 4:08 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jul 30, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 49 min |
| Jul 30, 4:19 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Jul 30, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 40 min |
| Jul 30, 4:28 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 47 min |
| Jul 30, 4:30 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Jul 30, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Jul 30, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 53 min |
| Jul 30, 4:44 PM EDT | Special Weather Statement | FFC | Laurens, Wilkinson | 46 min |
| Jul 30, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 36 min |
| Jul 30, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 50 min |
| Jul 30, 4:58 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 30, 5:09 PM EDT | Special Weather Statement | FFC | Telfair | 51 min |
| Jul 30, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Jul 30, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jul 30, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 41 min |
| Jul 30, 5:45 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| Jul 30, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 43 min |
| Jul 30, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen | 51 min |
| Jul 30, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.